Vol. 35, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the Bergman integral operator for an elliptic partial differential equation with a singular coefficient

P. Rosenthal

Vol. 35 (1970), No. 2, 493–497
Abstract

Let P2(f) be Bergman’s integral operator of the second kind. In this paper it is shown (1) P2(f) can be uniformly approximated by a linear combination of particular solutions; (2) P2(f) can be analytically continued; (3) P2(f) admits singular points if f is meromorphic.

Mathematical Subject Classification
Primary: 35.05
Secondary: 30.00
Milestones
Received: 12 November 1969
Published: 1 November 1970
Authors
P. Rosenthal